Linear fractionally damped oscillator.

Naber, Mark

International Journal of Differential Equations (2010)

  • Volume: 2010, page Article ID 197020, 12 p.-Article ID 197020, 12 p.
  • ISSN: 1687-9643

How to cite

top

Naber, Mark. "Linear fractionally damped oscillator.." International Journal of Differential Equations 2010 (2010): Article ID 197020, 12 p.-Article ID 197020, 12 p.. <http://eudml.org/doc/225212>.

@article{Naber2010,
author = {Naber, Mark},
journal = {International Journal of Differential Equations},
language = {eng},
pages = {Article ID 197020, 12 p.-Article ID 197020, 12 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Linear fractionally damped oscillator.},
url = {http://eudml.org/doc/225212},
volume = {2010},
year = {2010},
}

TY - JOUR
AU - Naber, Mark
TI - Linear fractionally damped oscillator.
JO - International Journal of Differential Equations
PY - 2010
PB - Hindawi Publishing Corporation, New York
VL - 2010
SP - Article ID 197020, 12 p.
EP - Article ID 197020, 12 p.
LA - eng
UR - http://eudml.org/doc/225212
ER -

NotesEmbed ?

top

You must be logged in to post comments.